# SDR SWIA200616894

- Difficulty date: April 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 8,575 hours, 7,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX - DOOR COUNTER BALANCE GAS SPRING AFT ANCHOR CRACKED.  INSTALLED SERVICEABLE PAX DOOR AFT GAS SPRING ANCHOR FITTING IN ACCORDANCE WITH CRJ200 AMM 52-11-17-400-804.
